# SDR SWAA2024052284897

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHT INOP<[01] REPLACED BATTERY PACKS PER 33-51-06 AND OPS CHECKED GOOD PER AMM 33-51-00;[02] INSPECTED
